# SDR SWAA2022011054715

- Difficulty date: December 20, 2021
- Submitted: January 10, 2022
- Operation: Air carrier
- Aircraft: N7888A
- Make and model: Boeing 737752
- Aircraft serial: 35124
- Aircraft time: 47,479 hours, 24,152 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Condition: Corroded
- Location: Bs 747-767 Rbl22
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION R/H BAFFLE UPPER FLANGE LOWER SURFACE BS 747 - 767 RBL 22 WL 153 ; / [01] REMOVED CORROSION ON R/H BAFFLE FLANGE LOWER SURFACE B/S 747-767 RBL 22 WL 153 REWORKED AREA L=2.'; W=1.'D=0.005' ORIGINAL THICKNESS 0.032'. FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-1. TOOL USED ID ATS1672 S/N65092939 DUE DATE 03/2022; [02] VERIFIED CORROSION OUT OF LIMITS PER SRM 53-00-53-1A-2; [03] REMOVED ACB; BAFFLE BS746-BS767 RBL22 WL153; IAW SRM 51-40-02-0G-0; [04] RECEIVED NEW BAFFLE ITEM 146A7505; LOT#1476102-1; LOCATED AND DRILLED NEW BAFFLE AT BS747-BS767; RBL22 WL153; IAW SRM 51-40-05-0G-0 AND DWG#146A7500; OK TO INTALL.; [05] VERIFIED CORRECTIVE ACTION 4. OKAY TO INSTALL; [06] INSTALLED NEW ACB BAFFLE AT BS747-BS767; RBL22 WL153; IAW SRM 51-40-02-0G-0 AND DWG#146A7500;; [07] UPDATED PARTS LIST; [08] VERIFIED CORRECTIVE ACTION 6
